# SDR SABA970033

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729PC
- Make and model: Stbros SD360
- Aircraft serial: SH3729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Ind
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: H

## Discrepancy

CLT - 5098 - RIGHT MAIN LANDING GEAR, NO INDICATION OF DOWN AND LOCK.  IN FLIGHT, EMERGENCY WAS DECLARED.  NORMAL PROCEDURES FOLLOWED.  AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR SYSTEM, AND PINNED GEAR.  DISCREPANCY DEFERRED TO MSP 092197-2C.  AIRCRAFT RELEASED FOR FLIGHT, AIRCRAFT RESTRICTED TO MSL PAGE 32-1/R13/07-15-96, PARA 32, INDEX.  FOLLOW UP REPORT WILL FOLLOW AT LATER DATE.  (M)
